# SDR UPS204009

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 390-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND CORR C53-224-01.00-01, ON STRINGER 9 RT STA 390, 400 AND 440 TO 480.  REMOVED CORR IAW SRM 53-10-1 AND FOUND AREA AT 396 RT TO BE OUT OF LIMITS.  FABED REPAIR PARTS AND INSTALLED IAW SRM 53-10-2, 53-10-3.
